Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Sabach, Shoham"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Bolte, Jérôme, Sabach, Shoham and Teboulle, Marc (2018) Nonconvex Lagrangian-based optimization: Monitoring schemes and global convergence. Mathematics of Operations Research, vol. 43 (n° 4). pp. 1051-1404.

Bolte, Jérôme, Sabach, Shoham, Teboulle, Marc and Vaisbourd, Y. (2018) First order methods beyond convexity and Lipschitz gradient continuity with applications to quadratic inverse problems. SIAM Journal on Optimization, 28 (3). pp. 2131-2151.

Bolte, Jérôme, Sabach, Shoham and Teboulle, Marc (2014) Proximal alternating linearized method for nonconvex and nonsmooth problems. Mathematical Programming, 146. pp. 459-494.

This list was generated on Thu Jul 9 04:16:26 2020 CEST.